# SDR P5CA2018101900328

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,072 hours, 20,912 cycles
- System (JASC): 7100 · Powerplant System
- Part: Not Reported
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG BYPASS EPOXY CHIPPING( TRANSFERRED TO NON MEL 101238.  )
